Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Fuzzy Subspace of a Vector Space: A Topological Approach
Journal Name: Journal of Fuzzy Mathematics
Authors: Surajit Borkotokey
Broad Area: Mathematics
Publication Year: 2009
Peer reviewed : yes
Volume: 17
ISSUE: 2
Page No.: 403-414
ISSN: 1066-8950
Web Link: http://maths.swjtu.edu.cn/fuzzy/index.htm
Keywords: Gamma Modules